MAUDE Adverse Event Report: ABBOTT ASSURITY + DR RF; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ABBOTT ASSURITY + DR RF; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number PM2260
Medical Device Problem Code Failure to Disconnect (2541)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
During an elective replacement procedure, it was not possible to remove the right ventricular (rv) and right atrial (ra) lead from the header of the device.The leads were removed with strong force and a new device was used to resolve the event.The patient was stable.
 
Additional Manufacturer Narrative
The reported event of the atrial and ventricular leads was almost impossible to remove from the header was confirmed.Analysis revealed this device has the original scalable brady pacemaker (sbp) header design, which is known to have lead insertion and removal difficulties.This caused both leads to become stuck in the header.This shows the high abnormal force needed to remove leads from the connectors of the original sbp header design.Actions have already been taken to prevent reoccurrence.A header re-design has been implemented to correct this issue.

Brand Name
ASSURITY + DR RF
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key22364437
Report Number2017865-2025-90586
Device Sequence Number15848586
Product Code NVZ
UDI-Device Identifier05414734507097
UDI-Public(01)05414734507097(10)4562723(17)151031
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2015
Device Model NumberPM2260
Device Lot Number4562723
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2025
Supplement Date Received by Manufacturer09/16/2025
Initial Report FDA Received Date06/30/2025
Supplement Report FDA Received Date09/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/13/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OPTISENSE LEAD.; TENDRIL STS.
Patient SexUnknown